# SDR 20001214SH019

- Difficulty date: November 21, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N280SC
- Make and model: Beech 200BEECH
- Aircraft serial: BB664
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: C1B0021
- Condition: Worn
- Location: Inside Eng Nac
- Part time: 139 hours
- Component: Exh Gas Ext Sys
- Component part number: EGEBF1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSES ARE WEARING ON COWLING LATCHES.  THIS CAUSES DAMAGE TO HOSES AND TO THE LATCHES.  HOSES ARE TOO LARGE, OR INSTALLED AT THIS WRONG ANGLE.  HOSES WERE INSTALLED UNDER STC SA 8986SW.  (X)
